# SDR CA981209004

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Part number: 21515061800
- Condition: Cracked
- Location: Rudder
- Part time: 3,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MILLED SKIN P/N 215-15062-2 HAS A 2.75 INCH CRACK FORWARD OF FRONT MOUNTING HOLES ON BOTH LOWER MASS BALANCE WEIGHTS.  (APPROXIMATELY .3125 INCH TO .3750 INCH FORWARD OF HOLES).  EXPOSED RIB IS CRACKED AT FLANGE RADIUS.  SB 215-A435 ADDITIONAL WEIGHTS WERE INCORPORATED.  SDR CA981007005.  CRACKED MASS BALANCE ARM COULD POSSIBLY BE ASSOCIATED.  AFTER  DISASSEMBLY, ALL FOUR RIBLETS USED FOR THE UPPER AND LOWER MASS BALANCE WEIGHT PICKUP WERE FOUND TO HAVE MULTIPLE CRACKS TO THE RIBLETS.
